`a`
Related Articles
1

A survey of the Schrödinger problem and some of its connections with optimal transport

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1533 - 1574, 2013

Christian Léonard - (email)

 Abstract       References       Full Text      Related Articles

2

Interaction of waves in a one dimensional stochastic PDE model of excitable media

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1735 - 1754, 2013

Hasan Alzubaidi - (email), Tony Shardlow - (email)

 Abstract       References       Full Text      Related Articles

3

Large deviations for the solution of a Kac-type kinetic equation

Kinetic and Related Models  Volume 6, Issue 2, Pages : 245 - 268, 2013

Federico Bassetti - (email), Lucia Ladelli - (email)

 Abstract       References       Full Text      Related Articles

4

Branch interactions and long-term dynamics for the diblock copolymer model in one dimension

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3671 - 3705, 2013

Ian Johnson - (email), Evelyn Sander - (email), Thomas Wanner - (email)

 Abstract       References       Full Text      Related Articles

5

On large deviations in the averaging principle for SDE's with a "full dependence,'' revisited

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 523 - 549, 2012

Alexander Veretennikov - (email)

 Abstract       References       Full Text      Related Articles

6

Hyperbolic measures with transverse intersections of stable and unstable manifolds

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1451 - 1476, 2012

Michihiro Hirayama - (email), Naoya Sumi - (email)

 Abstract       References       Full Text      Related Articles

7

Networks with cascading overloads

Journal of Industrial and Management Optimization  Volume 8, Issue 4, Pages : 877 - 894, 2012

Jesse Collingwood - (email), Robert D. Foley - (email), David R. McDonald - (email)

 Abstract       References       Full Text      Related Articles

8

Receiver buffer behavior for the selective repeat protocol over a wireless channel: An exact and large-deviations analysis

Journal of Industrial and Management Optimization  Volume 6, Issue 3, Pages : 603 - 619, 2010

Koen De Turck - (email), Sabine Wittevrongel - (email)

 Abstract       Full Text      Related Articles

9

Exit problems related to the persistence of solitons for the Korteweg-de Vries equation with small noise

Discrete and Continuous Dynamical Systems  Volume 26, Issue 3, Pages : 857 - 871, 2009

Anne de Bouard - (email), Eric Gautier - (email)

 Abstract       Full Text      Related Articles

10

KPP fronts in a one-dimensional random drift

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 2, Pages : 421 - 442, 2008

James Nolen - (email), Jack Xin - (email)

 Abstract       Full Text      Related Articles

11

Large deviations for return times in non-rectangle sets for axiom a diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 327 - 344, 2008

Renaud Leplaideur - (email), Benoît Saussol - (email)

 Abstract       Full Text      Related Articles

12

Large deviations for short recurrence

Discrete and Continuous Dynamical Systems  Volume 21, Issue 3, Pages : 729 - 747, 2008

Miguel Abadi - (email), Sandro Vaienti - (email)

 Abstract       Full Text      Related Articles

13

Large deviations for stochastic systems with memory

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 881 - 893, 2006

Salah-Eldin A. Mohammed - (email), Tusheng Zhang - (email)

 Abstract       Full Text      Related Articles

14

Entropy estimation and fluctuations of hitting and recurrence times for Gibbsian sources

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 565 - 586, 2005

Jean René Chazottes - (email), E. Ugalde - (email)

 Abstract       Full Text      Related Articles

15

Fluctuations of the nth return time for Axiom A diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 399 - 411, 2005

Jean-René Chazottes - (email), Renaud Leplaideur - (email)

 Abstract       Full Text      Related Articles

16

Large deviations in expanding random dynamical systems

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 805 - 812, 1999

Thomas Bogenschütz - (email), Achim Doebler - (email)

 Abstract       Full Text      Related Articles

17

Asymptotic results for super-Brownian motions and semilinear differential equations

Electronic Research Announcements of the AMS  Volume 4, Issue 0, Pages : 56 - 62,

 Abstract       Full Text      Related Articles

18

Wave propagation in a lattice KPP equation in random media

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 121 - 125,

 Abstract       Full Text      Related Articles